Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 238, NWS Austin/San Antonio, TX

June 27, 20076 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 27, 2007, 12:14 PM CDT for 6 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2007, 12:14 PM CDT (17:14 UTC)
Expired
Jun 27, 2007, 2:15 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 88 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 271717
FFWEWX
TXC031-053-171-299-453-491-271915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF ROUND MOUNTAIN...
  BURNET COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...MARBLE FALLS...BURNET...BERTRAM...
  GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF FREDERICKSBURG...
  LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND...BUCHANAN DAM...
  TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...SERENADA...GEORGETOWN...CEDAR PARK...
  ANDERSON MILL...

* UNTIL 215 PM CDT

* AT 1212 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED RAINS 
  REDEVELOPING ALONG THE COLORADO RIVER BETWEEN KINGSLAND AND LAKE
  BUCHANAN. RAINFALL RATES WERE NEAR ONE HALF INCH PER HOUR. RAINS
  WILL CONTINUE TO REDEVELOP. THESE RAINS WILL AGGRAVATE THE ONGOING
  FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIBERTY
  HILL...WEIR...TOW...SUNRISE BEACH VILLAGE...SPICEWOOD...
  MEADOWLAKES...LEANDER...JARRELL...INKS LAKE STATE PARK...HORSESHOE
  BAY...GRANITE SHOALS...GEORGETOWN DAM...FLORENCE...ENCHANTED ROCK
  STATE PARK...CASTELL...BRIGGS AND ANDICE

DUE TO EARLIER VERY HEAVY RAINS...NUMEROUS RIVERS AND STREAMS REMAIN 
IN FLOOD AND NUMEROUS ROADS REMAIN CLOSED. 

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 3017 9907 3018 9834 3036 9820 3025 9792
      3081 9743 3100 9802 3087 9892 3048 9895

$$
1 follow-up statement
000 
WGUS74 KEWX 271918
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT WED JUN 27 2007

TXC031-053-171-299-453-491-271930-
BURNET TX-LLANO TX-WILLIAMSON TX-TRAVIS TX-GILLESPIE TX-BLANCO TX-
217 PM CDT WED JUN 27 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR 
BLANCO...GILLESPIE...TRAVIS...WILLIAMSON...LLANO AND BURNET 
COUNTIES...

AT 215 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED ONLY A FEW 
SHOWERS ACROSS THE AREA. THE THREAT OF ADDITIONAL FLASH FLOODING HAS 
ENDED FOR NOW. AS A RESULT...THE FLASH FLOOD WARNING WAS ALLOWED TO 
EXPIRE. THE FLASH FLOOD WATCH REMAIN IN EFFECT THROUGH THIS EVENING 
AND WILL LIKELY BE EXTENDED.

DUE TO EARLIER VERY HEAVY RAINS...NUMEROUS STREAMS AND RIVERS 
REMAIN IN FLOOD. SEE FLOOD WARNINGS...FLOOD STATEMENTS...AND RIVER 
STATEMENTS FOR FURTHER DETAILS. 

IN ADDITION...NUMEROUS ROADS REMAIN CLOSED.   

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU 
SAVE MAY BE YOUR OWN.

LAT...LON 3017 9907 3018 9834 3036 9820 3025 9792
      3081 9743 3100 9802 3087 9892 3048 9895

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 10:38 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 27, 10:38 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 AM CDT WED JUN 27 2007

.UPDATE...
AS EXPECTED CONVECTION HAS WANED TEMPORARILY...HOWEVER NEW
DEVELOPMENT IS ALREADY OCCURRING EAST OF THE I-35 CORRIDOR.
RADAR LOOP ALSO DEPICTED A WEAK CIRCULATION CENTERED OVER SAN SABA
COUNTY...LIKELY ASSOCIATED WITH A WEAK MCV. THIS AFTERNOON THE
BEST CHANCE FOR ADDITIONAL CONVECTION WILL BE ALONG AND EAST OF
THE I-35 CORRIDOR AND OVER THE EASTERN HILL COUNTRY IN THE
VICINITY OF THE MCV. HAVE ADJUSTED POPS AND TEMPS ON THE UPDATE.
THE 12Z NAM12 SUGGESTS ANOTHER ROUND OF HEAVY RAINFALL TONIGHT
THRU THURSDAY. THIS MODEL CORRECTLY FCSTED THE HEAVY RAIN EVENT
THAT OCCURRED OVERNIGHT INTO THIS MORNING. THUS CONFIDENCE IN THE
GFS SOLUTION IS LOW ATTM.

&&

.PREV DISCUSSION... /ISSUED 912 AM CDT WED JUN 27 2007/

UPDATE...
CONVECTION ASSOCIATED WITH THE MCS IS BEGINNING TO WEAKEN THIS
MORNING AS THE LEADING EDGE APPROACHES THE I-35 CORRIDOR. THE SFC
BOUNDARY ASSOCIATED WITH THE MCS WILL BE THE FOCUS FOR ADDITIONAL
CONVECTIVE DEVELOPMENT THIS AFTERNOON. THE AREA MOST LIKELY
IMPACTED THIS AFTERNOON WILL BE THE I-35 CORRIDOR AND EASTWARD.
ADJUSTMENT MADE TO 1ST PERIOD POPS AND SKY COVER.

PREV DISCUSSION... /ISSUED 647 AM CDT WED JUN 27 2007/

AVIATION...
MVFR CIGS WITH SHRA AND TSRA WILL CONTINUE THRU 18Z BECOMING
CIGS 3 THSD TO 5 THSD BKN AFTER 18Z WITH SCT TSRA.  CIGS
FORMING AGAIN FROM 1 THSD TO 2 THSD FT OVC AFTER 04Z.

PREV DISCUSSION... /ISSUED 630 AM CDT WED JUN 27 2007/

DISCUSSION...
QUICK UPDATE TO EXPAND FLASH FLOOD WATCH FOR THE ENTIRE CWA AND TO
EXTEND IT UNTIL MIDNIGHT. PLEASE REMAIN ALERT AS THE VERY
DANGEROUS WEATHER SITUATION IS EXPECTED TO CONTINUE THROUGH AT
LEAST TODAY.

PREV DISCUSSION... /ISSUED 346 AM CDT WED JUN 27 2007/

LIKELIHOOD FOR FLASH FLOODING WILL CONTINUE THROUGH AT LEAST
THE END OF THE WEEK...

DISCUSSION...
LITTLE CHANGE TO THE ONGOING FORECAST...WHICH MEANS BAD NEWS FOR
SOUTH CENTRAL TEXAS AS VERY WET...AND VERY DANGEROUS...CONDITIONS
ARE EXPECTED THROUGH THE FORECAST PERIOD.

ALREADY HAVE CONCERNS THIS MORNING AS HEAVY RAINFALL CONTINUES
ACROSS THE EASTERN HILL COUNTRY. AN ESTIMATED 4 TO 8 INCHES HAS
FALLEN OVER PORTIONS OF BURNET...LLANO...AND WILLIAMSON COUNTY
OVER THE PAST 3 HOURS...WITH THE POSSIBILITY OF TOTALS OF 10 TO 12
INCHES BY SUNRISE. IF THAT WASNT ENOUGH...THERE IS A WELL DEFINED
MCS APPROACHING FROM THE BIG COUNTRY/TRANS-PECOS REGION. CURRENT
SEVERE THUNDERSTORM WATCH MAY BE EXPANDED EASTWARD AND EXTENDED IN
TIME IF THIS SYSTEM CONTINUES TO HOLD TOGETHER. DAMAGING WINDS ARE
CLEARLY THE PRIMARY CONCERN WITH THIS SYSTEM...BUT RAINFALL OF 2-3
INCHES AN HOUR IS ALSO A POSSIBILITY.

RAIN CHANCES WITH THE LIKELIHOOD OF HEAVY RAINFALL WILL CONTINUE
THROUGH WEDNESDAY AFTERNOON AND EVENING. GFS HAD VERY POOR
INITIALIZATION FOR THE 00Z RUN...SO HAVE CONTINUED TO GO CLOSER TO
NAM NUMBERS AS IT NOT ONLY SEEMS TO HAVE A BETTER HANDLE ON THE
SITUATION...BUT HAS ALSO PROVEN ITS WORTH OVER THE PAST FEW WEEKS.
AS PREVIOUSLY MENTIONED...THIS MEANS BAD NEWS FOR OUR NECK OF THE
WOODS AS THE NAM KEEPS GOOD CHANCES FOR RAIN AS WELL AS HIGH QPF
THROUGH THE FORECAST PERIOD. WILL BE EXTENDING THE FLASH FLOOD WATCH
WITHIN THE NEXT FEW HOURS TO RUN THROUGH THIS EVENING.

THE WEAK UPPER LOW STATIONED OVER TEXAS WHICH HAS BEEN CHANNELING
ALL OF THIS MOISTURE INTO THE REGION WILL REMAIN IN THE PICTURE
THROUGH THE NEXT SEVERAL DAYS. WET PATTERN WILL CONTINUE INTO THE
WEEKEND AND NEXT WEEK...WITH ADDITIONAL FLASH FLOODING EXPECTED EACH
DAY. MODELS ARE INDICATING THAT THE LOW WILL WEAKEN SOME WHAT
DURING THE EARLY PART OF NEXT WEEK...WHICH MEANS THAT RAIN CHANCES
MAY DECREASE BY THE MIDDLE OF THE WEEK. HAVE LEFT IN 20-30 POPS
ACROSS THE AREA AROUND THE JULY 4TH HOLIDAY FOR THE TIME BEING.

DAYTIME TEMPERATURES WILL BE A GOOD 5 TO 7 DEGREES BELOW NORMAL
DUE TO EXPANSIVE CLOUD COVERAGE INHIBITING WARMING. LOWS WILL
GENERALLY BE WITHIN A FEW DEGREES OF LATE JUNE/EARLY JULY NORMALS
ACROSS THE REGION.

PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  72  89  71  89 / 100  50  40  40  40
AUSTIN BERGSTROM INTL AIRPORT  89  71  89  69  88 / 100  50  40  40  40
DEL RIO INTL AIRPORT           91  74  91  72  90 /  30  40  40  50  50
SAN ANTONIO INTL AIRPORT       88  74  89  72  88 / 100  40  40  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

13/04
Hazardous weather outlook, Jun 27, 3:35 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT WED JUN 27 2007

TXZ171>173-183>194-202>209-217>225-228-281100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
335 AM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS TODAY WILL PRODUCE LOCALLY HEAVY
RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG WIND GUSTS
AND SOME HAIL. LOCALLY HEAVY RAIN IS EXPECTED TO CAUSE
FLASH FLOODING ALONG CREEKS...STREAMS...AND AT LOW WATER
CROSSINGS.

THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE
AREA THIS EVENING. STRONG WINDS...LOCALLY HEAVY RAIN...
DANGEROUS LIGHTNING AND SOME HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
CONTINUE THROUGH THE EARLY PART OF NEXT WEEK.  LOCALLY
HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS
WILL ACCOMPANY THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Jun 27, 7:00 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     FLASH FLOOD      3 NW LIBERTY HILL       30.70N 97.95W
06/27/2007                   WILLIAMSON         TX   EMERGENCY MNGR

            ROADWAY WASHED OUT ON COUNTY ROAD 201.

&&

MS
Local storm report, Jun 27, 8:06 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     FLASH FLOOD      1 W HUNT                30.07N 99.35W
06/27/2007                   KERR               TX   FIRE DEPT/RESCUE

            FM 1340 WATER COVERING ROADWAY ABOVE HUNT. REPORT BY
            INGRAM FIRE AND RESCUE.

&&

CB
Local storm report, Jun 27, 9:03 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND GST     LAUGHLIN AFB            29.36N 100.78W
06/27/2007  M0 MPH           VAL VERDE          TX   ASOS

            58 MILES PER HOUR WIND GUST

&&

CB
Local storm report, Jun 27, 9:27 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     HEAVY RAIN       1 E KINGSLAND           30.66N 98.44W
06/27/2007  M0.00 INCH       LLANO              TX   UTILITY COMPANY

            9.18 INCHES OF RAIN SINCE MIDNIGHT AT FM 1431 BRIDGE.

0849 AM     HEAVY RAIN       6 ENE MARBLE FALLS      30.61N 98.18W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            17.38 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR TOTAL OF
            19.05 INCHES.

0849 AM     HEAVY RAIN       MARBLE FALLS            30.58N 98.27W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            15.78 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR RAINFALL
            TOTAL OF 17.92 INCHES.

0849 AM     HEAVY RAIN       5 WNW SPICEWOOD         30.51N 98.24W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            SINCE MIDNIGHT 9.98 INCHES OF RAINFALL. 24 HOUR TOTAL OF
            10.55 INCHES.

0849 AM     HEAVY RAIN       6 SSE BURNET            30.68N 98.19W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            12.30 INCHES OF RAINFALL SINCE MIDNIGHT. 24 HOUR TOTAL
            RAINFALL WAS 13.79 INCHES.

0849 AM     HEAVY RAIN       10 N MARBLE FALLS       30.72N 98.27W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            SINCE MIDNIGHT 12.85 INCHES OF RAINFALL. 24 HOUR TOTAL
            RAINFALL WAS 13.45 INCHES

0849 AM     HEAVY RAIN       KINGSLAND               30.66N 98.45W
06/27/2007  M0.00 INCH       LLANO              TX   UTILITY COMPANY

            HONEY CREEK NEAR KINGSLAND MEASURED 10.16 INCHES OF
            RAINFALL SINCE MIDNIGHT AND DURING THE PAST 24 HOURS.

0849 AM     HEAVY RAIN       8 SSW BERTRAM           30.64N 98.11W
06/27/2007  M0.00 INCH       BURNET             TX   UTILITY COMPANY

            SINCE MIDNIGHT 7.52 INCHES OF RAINFALL AND THE 24 HOUR
            TOTAL WAS 9.92 INCHES.

&&

CB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:15 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 26, 9:51 PM CDTFlash Flood WarningEWXBurnet3 hr
Jun 26, 10:22 PM CDTFlash Flood WarningEWXBlanco3 hr
Jun 26, 10:41 PM CDTSevere Thunderstorm WarningEWXBurnet34 min
Jun 26, 11:52 PM CDTFlash Flood WarningEWXWilliamson4 hr
Jun 26, 11:55 PM CDTFlash Flood WarningEWXBurnet5 hr
Jun 27, 12:33 AM CDTFlash Flood WarningEWXLlano4 hr
Jun 27, 1:32 AM CDTFlash Flood WarningEWXBlanco3 hr
Jun 27, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde82 min
Jun 27, 4:01 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano4 hr
Jun 27, 4:29 AM CDTFlash Flood WarningEWXWilliamson6 hr
Jun 27, 4:36 AM CDTFlash Flood WarningEWXGillespie4 hr
Jun 27, 4:53 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde82 min
Jun 27, 5:21 AM CDTSevere Thunderstorm WarningEWXMaverick69 min
Jun 27, 6:00 AM CDTFlash Flood WarningEWXBandera, Kendall, Kerr4 hr
Jun 27, 6:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano6 hr
Jun 27, 6:35 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 27, 6:39 AM CDTFlash Flood WarningEWXEdwards, Real4 hr
Jun 27, 7:15 AM CDTFlash Flood WarningEWXWilliamson5 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.